# SDR ASAA2021042534679

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 18,451 hours, 5,914 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11190
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 38,138 hours, 15,085 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MC RECALL - FLT DECK ZONE TEMP ILLUMINATED . RESET ON MC RECALL. TEMP SELECTOR OPERATED NORMALLY. GROUNDED - YES. PERFORMED BITE PROCEDURE REF B737-900 AMM 21-51-00, FLT DECK TRIM VALVE LT ILLUMINATED ON BOTH CONTROLLERS. REMOVED AND REPLACED FLT DECK ZONE TRIM AIR VALVE, LEAK AND OPS CHK GOOD REF AMM 21-61-21 AND AMM 21-51-00.
